Hauptvermutung et triangulation des variétés
Séminaire Bourbaki : vol. 1968/69, exposés 347-363, Séminaire Bourbaki no. 11  (1971), Talk no. 362, p. 261-278
@incollection{SB_1968-1969__11__261_0,
     author = {Morlet, Claude},
     title = {Hauptvermutung et triangulation des vari\'et\'es},
     booktitle = {S\'eminaire Bourbaki : vol. 1968/69, expos\'es 347-363},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {11},
     year = {1971},
     note = {talk:362},
     pages = {261-278},
     zbl = {0214.22303},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1968-1969__11__261_0}
}
Morlet, Claude. Hauptvermutung et triangulation des variétés, in Séminaire Bourbaki : vol. 1968/69, exposés 347-363, Séminaire Bourbaki, no. 11 (1971), Talk no. 362, pp. 261-278. http://www.numdam.org/item/SB_1968-1969__11__261_0/

[1] W. Browder and J. Levine - Fibering a manifolds over a circle, Comment. Math. Helv., vol. 40 (1965), p. 153-160. | MR 195104 | Zbl 0134.42802

[2] A.V. Cernavskii - Local contractibility of groups of homeomorphisms of a manifold, Soviet. Math., vol. 9 (1968), p. 1171-1174. | MR 236948 | Zbl 0184.26704

[3] A. Gramain - L'invariance topologique des classes de Pontrjagin rationnelles, Sém. Bourbaki, 1965/66, n° 304. | Numdam | Zbl 0195.53103

[4] W.C. Hsiang and J.L. Shaneson - Fake tori, the annulus conjecture and the conjecture of Kirby, (à paraître). | Zbl 0174.26404

[5] J.A. Lees - Immersions and surgery of topological manifolds, (à paraître). | Zbl 0176.21703

[6] E.E. Moïse - Affine structure in 3-manifolds, Ann. of Math., vol. 56 (1952), p. 96-114. | MR 48805 | Zbl 0048.17102

[7] B. Morin - Un contre-exemple de Milnor à la Hauptvermutung, Sém. Bourbaki, 1961/62, n° 226. | Numdam | Zbl 0117.16203

[8] C. Morlet - Microfibrés et structure différentiables, Sém. Bourbaki, 1963/64, n° 263. | Numdam | MR 192504 | Zbl 0137.42701

[9] C. Morlet - Plongements et automorphismes de variétés, Notes du cours Peccot (miméographié).

[10] M.H.A. Newman - The engulfing theorem for topological manifolds, Ann. of Math., vol. 84 (1966), p. 555-571. | MR 203708 | Zbl 0166.19801

[11] Papakyriakopoulos - A new proof of the invariance of the homology groups of a complex, Bull. Soc. Math. Grèce, vol. 22 (1943), p. 1-154. | MR 24619 | Zbl 0061.40311

[12] Radó - Uber den Begriff der Riemannschen Fläche, Acta Univ. Szeged, vol. 2 (1924/1926), p. 101-121. | JFM 51.0273.01

[13] J. Sondow and L.C. Siebenmann - Some homeomorphic sphere pairs that are combinatorially distinct, Comment. Math. Helv., (1966/67) vol. 41, p. 261-272. | MR 214082 | Zbl 0173.26104

[14] D.P. Sullivan - On the Hauptvermutung for manifolds, Bull. Amer. Math. Soc., vol. 63 (1967), p. 598-600. | MR 212811 | Zbl 0153.54002

[15] C.T.C. Wall - Surgery of compact manifolds, (à paraître). | Zbl 0219.57024